×

Found 6 Documents (Results 1–6)

Counting rational points on curves and abelian varieties over finite fields. (English) Zbl 0898.11045

Cohen, Henri (ed.), Algorithmic number theory. Second international symposium, ANTS-II, Talence, France, May 18-23, 1996. Proceedings. Berlin: Springer. Lect. Notes Comput. Sci. 1122, 1-16 (1996).
PDF BibTeX XML Cite

On the Birch and Swinnerton-Dyer conjecture for abelian varieties over function fields in characteristic \(p>0\). (Zur Vermutung von Birch und Swinnerton-Dyer für abelsche Varietäten über Funktionenkörpern in Charakteristik \(p>0\).) (German) Zbl 0744.14013

Wuppertal: Univ.-GHS Wuppertal, FB Mathematik, 59 S. (1990).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

Main Field